Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

CABG, DM Hypersensitive nephropathy patient. Pulse rate rises. Medication?

i am a CABG /DM/ hypertensive nephropathy patient; my BP is being controlled by severe medications:-Amlopress At 1 in the morning/Minnipress xl 1 in the afternoon & 1 in the night and Amlong 5mg 1 in the night;with this my BP is well under control ( 120/60 ) but my pulse rate attimes goes to 45 to 50 after 2 hrs of tking Amlopress AT; i am 69 yrs old male; is this occassional drop in heart beat at rest iis due to the above medications?
Asked On : Mon, 7 Jan 2013
Answers:  1 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Your slow pulse rate is due to the BP medicine you are taking.
AT in AMLOPRESS AT is atenolol and is a beta blocker.
This beta blocker is reonsible for slow pulse rate.
If there is no problem  to you like feeling tired or feeling fainting or feeling confused or feeling short of breath,then there is no problem of this slow pulse rate.

Answered: Mon, 7 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor